# SDR CA090210013

- Difficulty date: January 13, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 39,587 hours
- Engine: Pwa PW120A
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: H321ALM1
- Condition: Failed
- Location: Stby Attitude
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PIREP, STANDBY ATTITUDE INDICATOR FAILED.  MADE GRINDING NOISE THEN TOPPLED.  WOULD NOT RE-ERECT.  LIGHTS REMAINED POWERED AND FLAG NOT IN VIEW.  STANDBY INDICATOR REPLACED AND FUNCTION TEST SERVICEABLE.  STRIP REPORT FROM AVIONICS SHOP ON SN 12395 STBY ATT IND, "FOUND THE ROTOR BEARINGS BOUND UP AND FUSE BLOWN.  ERECTION AND DRIVE BEARINGS WORN."  UNIT HAD 1196.5 HRS ON IT SINCE LAST REPAIR.
